| Catalog Number |
468-350 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "deflation" and "exchange from textured to smooth due to concern with the product".This record is for the left side.Device remains implanted and it will be returned.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed an opening through microscopic inspection assessed unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.¿ anxiety - product/ procedure : unable to observe through visual inspection as it is a physiological phenomenon.No additional observations performed on the device.No further actions are required.
Event or Problem Description
Device has been explanted and replaced.